# SDR AALA20101227TUL05

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 48,514 hours, 5,902 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32G ESCAPE PATH LIGHT INOPERATIVE.  RESECURED CONNECTORS AT POWER SUPPLY FOR SEAT 32G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
